# SDR UPS403802

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1356B37
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ONTARIO, MAINTENANCE FOUND L-1 ENTRY DOOR FWD EMERGENCY LIGHT INOP.  REPLACED A ZONE EMERGENCY LIGHT ASSY, OPS CHECK GOOD.
